# SDR 95UAL900101

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Engine: Pwa PW2037
- System (JASC): 5200 · Doors
- Part: Assist Bottles
- Condition: Discharged
- Location: 2 Rt, 4 Lt/Rt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLES FOR NR 2 RT, NR 4 LT AND NR 4 RT WERE FOUND FLAT.  REPLACED DOOR ASSIST BOTTLES AND ISOLATED CAUSE AS MATERIAL DEFECT.  UAL HAS A RECOVERY PLAN AND IS CORRECTING.
